Alert archive / Tennessee / Flash Flood Warnings in 2013
Flash Flood Warning 79, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Aug 7, 2013, 10:13 PM CDT for Carroll County, Decatur County, Henderson County, Tennessee. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2013, 10:13 PM CDT (03:13 UTC)
- Expired
- Aug 8, 2013, 1:45 AM CDT
- In force
- 4 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carroll County, TN, Decatur County, TN, Henderson County, TN
The radar
The Ft Campbell radar (KHPX), 135 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.2 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 242 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 1096 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
167
WGUS54 KMEG 080313
FFWMEG
TNC017-039-077-080445-
/O.NEW.KMEG.FF.W.0079.130808T0313Z-130808T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1013 PM CDT WED AUG 7 2013
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN DECATUR COUNTY IN TENNESSEE...
SOUTHEASTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
EASTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 1145 PM CDT
* AT 1013 PM CDT...DOPPLER RADAR ESTIMATES 2 TO 5 INCHES OF RAINFALL
HAS OCCURRED OVER THE PAST 2 HOURS. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 TO 2 INCHES OF RAIN OVER THE NEXT 90
MINUTES.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NATCHEZ
TRACE STATE FOREST AND NATCHEZ TRACE STATE PARK.
THIS WARNING ALSO INCLUDES AREAS NEAR PIN OAK LAKE.
THIS WARNING INCLUDES THE FOLLOWING LOW WATER CROSSINGS IN DECATUR
COUNTY BEAR CREEK AT OLD LEXINGTON ROAD...BLUNT ROAD AT RUSHING
CREEK...BUCKNER BRANCH AT BIBLE HILL ROAD...BUCKNER BRANCH AT
NORTHWOOD STREET...CHEROKEE HEIGHTS ROAD AT OAK PARK DRIVE...CONCORD
ROAD NEAR OLD 69...ELIZABETH STREET...FAIRGROUND ROAD...HOG CREEK AT
HAYNES ROAD AND HARTLEY CEMETERY ROAD...LARGO ROAD...LASTER BRANCH AT
CONCORD ROAD...MILLS BRANCH AT HARTLEY CEMETERY ROAD...MILLS BRANCH
AT HOG CREEK ROAD...MT CARMEL ROAD AT ELKINS BRANCH...PERRYVILLE
MARIANA ROAD...RICKETTS CREEK AT CHEROKEE HEIGHTS ROAD...ROCKY BRANCH
AT BIBLE HILL ROAD...RUSHING CREEK AT LARGO ROAD...SULFUR FORK AT
BIBLE HILL ROAD AND W O BAKER ROAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3551 8842 3589 8828 3589 8821 3585 8820
3585 8805 3584 8802 3582 8802 3581 8796
3571 8803 3568 8801 3560 8802 3552 8797
$$1 follow-up statement
650
WGUS54 KMEG 080433
FFWMEG
TNC017-039-077-080645-
/O.EXT.KMEG.FF.W.0079.000000T0000Z-130808T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1133 PM CDT WED AUG 7 2013
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
NORTHERN DECATUR COUNTY IN TENNESSEE...
SOUTHEASTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
EASTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 145 AM CDT
* AT 1133 PM CDT...3 TO 5 INCHES OF RAINFALL HAS OCCURRED OVER THE
PAST FOUR HOURS. SHOWERS AND THUNDERSTORMS WILL PRODUCE AN
ADDITIONAL 1 TO 2 INCHES OF RAIN OVER THE NEXT 2 HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NATCHEZ
TRACE STATE FOREST AND NATCHEZ TRACE STATE PARK.
THIS WARNING ALSO INCLUDES AREAS NEAR PIN OAK LAKE.
THIS WARNING INCLUDES THE FOLLOWING LOW WATER CROSSINGS IN DECATUR
COUNTY BEAR CREEK AT OLD LEXINGTON ROAD...BLUNT ROAD AT RUSHING
CREEK...BUCKNER BRANCH AT BIBLE HILL ROAD...BUCKNER BRANCH AT
NORTHWOOD STREET...CHEROKEE HEIGHTS ROAD AT OAK PARK DRIVE...CONCORD
ROAD NEAR OLD 69...ELIZABETH STREET...FAIRGROUND ROAD...HOG CREEK AT
HAYNES ROAD AND HARTLEY CEMETERY ROAD...LARGO ROAD...LASTER BRANCH AT
CONCORD ROAD...MILLS BRANCH AT HARTLEY CEMETERY ROAD...MILLS BRANCH
AT HOG CREEK ROAD...MT CARMEL ROAD AT ELKINS BRANCH...PERRYVILLE
MARIANA ROAD...RICKETTS CREEK AT CHEROKEE HEIGHTS ROAD...ROCKY BRANCH
AT BIBLE HILL ROAD...RUSHING CREEK AT LARGO ROAD...SULFUR FORK AT
BIBLE HILL ROAD AND W O BAKER ROAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3551 8842 3589 8828 3589 8821 3585 8820
3585 8805 3584 8802 3582 8802 3581 8796
3571 8803 3568 8801 3560 8802 3552 8797
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 7:40 PM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, Aug 7, 7:40 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 740 PM CDT WED AUG 7 2013 .UPDATE... DIFFICULT TO GET A HANDLE ON EXACTLY WHERE ANY SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS EVENING WITH MANY OF THE MODELS BEING POOR IN HANDLING THE CURRENT SITUATION. A WEAK WARM EXTENDS FROM NORTHEAST AR INTO SOUTHWEST TN AT EARLY EVENING. A FEW SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG THE TN RIVER IN WEST TN JUST NORTH OF THIS FRONT. THE HIGH RESOLUTION RAPID REFRESH MODEL SEEMS TO BE DOING THE BEST JOB...AND THIS MODEL INDICATE FURTHER DEVELOPMENT THIS EVENING NORTH OF THE FRONT ACROSS PORTIONS OF NORTHEAST AR...THE MO BOOTHEEL...AND PORTIONS OF WEST TN. UPDATED TO REMOVE MENTION OF RAIN THIS EVENING SOUTH OF THIS AREA. ALSO ADJUSTED THE SKY COVER A LITTLE FOR THIS EVENING...OTHERWISE LITTLE CHANGE MADE TO THE EARLIER FORECAST. JCL && .PREV DISCUSSION... /ISSUED 312 PM CDT WED AUG 7 2013/ THE OUTFLOW BOUNDARY GENERATED FROM THIS MORNINGS MCS CONTINUES TO PUSH ACROSS NORTHERN MISSISSIPPI. SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG AND IN ADVANCE OF THE BOUNDARY AND WILL CONTINUE TO PUSH ACROSS THE REMAINDER OF NORTH MISSISSIPPI OVER THE NEXT COUPLE OF HOURS. THESE STORMS COULD BE STRONG WITH GUSTY WINDS AND HEAVY RAIN. THE BOUNDARY HAS LIMITED HIGH TEMPS ACROSS THE DELTA THOUGH THE SOUTHERN MOST COUNTIES...FROM TALLAHATCHIE TO MONROE...HAVE WARMED INTO THE MID 90S WITH HEAT INDEX VALUES FLIRTING WITH 105 DEGREES. THE REMNANTS OF THE COLD POOL HAVE RESULTED IN A RELATIVELY NICE DAY ACROSS MUCH OF EASTERN AR...THE MO BOOTHEEL AND WEST TENNESSEE WHERE TEMPS ARE MOSTLY IN THE 80S TO AROUND 90. THE AIRMASS STILL QUITE STABLE AND PRECIP FREE. TONIGHT...LOOKING AT A FAIRLY QUIET EVENING GIVEN THE WORKED OVER AIRMASS IN PLACE. WENT WITH A 20 POP OVER MOST OF THE AREA AND A 30 POP OVER NE ARKANSAS WHERE THE HRRR IS HINTING AT SOME DEVELOPMENT BEFORE MIDNIGHT. LOOKING AT ANOTHER POTENTIAL MCS SCENARIO LATER TONIGHT AS THE LOW LEVEL JET REDEVELOPS OVER EASTERN OK AND WESTERN AR AND IMPINGES UPON THE WEAK STATIONARY FRONT ACROSS THE AREA. THIS FRONT HAS BEEN HAVING TROUBLE LIFTING NORTH OVER THE LAST COUPLE OF DAYS THANKS TO THE RECENT MCS ACTIVITY AND ASSOCD COLD POOLS. AN AREA OF SHOWERS AND THUNDERSTORMS SHOULD BLOSSOM OVER SRN MISSOURI AFTER MIDNIGHT AND THEN HEAD ESE AND SKIRT THE NORTHERN TIER OF THE MIDSOUTH BY MORNING. POPS WILL DECREASE SHARPLY TOWARD SOUTHERN AREAS OF THE MIDSOUTH. ANOTHER MILD NIGHT ON TAP WITH LOWS IN THE MID 70S. THURSDAY...EXPECT THE MCS TO SKIRT THE NORTHERN TIER AND WEAKEN AS IT SPREADS EAST. BEST CHANCE WILL BE ACROSS NORTHERN AND EASTERN SECTION WITH LESSER CHANCES TOWARD THE SOUTHWEST. MEX GUIDANCE CONTINUES TO BE VERY WARM AND WENT CLOSER TO THE COOLER MET GUIDANCE. EXPECT THAT ANOTHER OUTFLOW BOUNDARY MAY PUSH SOUTH WHICH WILL HELP KEEP A LID ON TEMPS. AREAS SOUTHWEST OF MEMPHIS ARE LIKELY TO GET THE WARMEST AND COULD FLIRT WITH HEAT ADVISORY CRITERIA. THURSDAY NIGHT THROUGH FRIDAY NIGHT...PATTERN REMAINS SIMILAR WITH A BROAD UPPER RIDGE ACROSS THE SOUTHERN U.S AND A WEAK STATIONARY FRONT ACROSS SOUTHERN MISSOURI. EXPECT MCS DEVELOPMENT ALONG THIS FRONT EACH NIGHT WITH THE BEST CHANCES OF PRECIP ALONG THE NORTHERN TIER OF THE MIDSOUTH. CONTINUED TO PREFER THE COOLER MET GUIDANCE THOUGH PARTS OF NORTH MISSISSIPPI AND EAST CENTRAL ARKANSAS WILL FLIRT WITH HEAT ADVISORY CRITERIA ON FRIDAY. SATURDAY THROUGH SUNDAY...CONFIDENCE STARTING TO WANE AT THIS POINT. UPPER RIDGE REMAINS ACROSS THE SOUTHERN U.S. WHILE THE WEAK BOUNDARY TRIES TO SLIP SOUTH INTO THE MIDSOUTH BUT REALLY DOES NOT MOVE MUCH. CHANCES FOR SHOWERS AND THUNDERSTORMS EXPECTED ACROSS THE REGION. MEX STILL TOO WARM. MONDAY THROUGH WEDNESDAY...MEDIUM RANGE MODELS INDICATE THAT AN UPPER TROF WILL DEVELOP OVER THE EASTERN U.S. EARLY NEXT WEEK. THE GFS IS NOT AS DEEP WITH THE TROF WHICH REESTABLISHES NORTHWEST FLOW ACROSS THE REGION AND KEEPS THE SURFACE BOUNDARY IN THE AREA RESULTING IN A RENEWED MCS PATTERN. THE ECMWF HAS A DEEPER TROF AND ACTUALLY PUSHES THE FRONT SOUTH...SHUTTING OFF PRECIP CHANCES. FOR NOW JUST WENT WITH A COMPROMISE OF 20 POPS AND SLIGHTLY COOLER THAN NORMAL TEMPS. SJM && .AVIATION... 00Z TAF CYCLE VFR CONDITIONS EXPECTED AT ALL THE TAF SITES OUTSIDE OF TEMPO LIGHT FOG/MVFR VISIBILITIES NEAR SUNRISE AT MKL...JBR AND TUP. BIGGER CHALLENGE WILL BE THE EXTENT OF THE NEXT FUTURE ROUND OF CONVECTION CROSSING SOUTHERN MISSOURI. FOR NOW THE GREATEST IMPACT WILL BE AT JBR AND MKL...WHILE MEM AND TUP SHOULD STAY JUST FAR ENOUGH SOUTH. CONFIDENCE THOUGH...IS NOT HIGH ENOUGH TO PLACE THUNDERSTORMS ON STATION AT JBR AND MKL...SO WENT WITH TEMPO MIDDAY SHOWERS...BECOMING VCTS LATE. WINDS WILL EITHER REMAIN LIGHT AND VARIABLE OR FROM THE SOUTH AND SOUTHEAST TONIGHT...INCREASING SLIGHTLY FROM THE SOUTH THURSDAY. JAB && .PRELIMINARY POINT TEMPS/POPS... MEM 77 93 78 94 / 30 30 10 30 MKL 73 88 74 91 / 50 60 30 40 JBR 75 90 75 92 / 50 40 30 40 TUP 75 93 75 93 / 20 40 10 40 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Aug 7, 3:28 PM CDT, 6 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 328 PM CDT WED AUG 7 2013 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-081200- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 328 PM CDT WED AUG 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REDEVELOP OVER SOUTHERN MISSOURI LATER TONIGHT AND MOVE INTO NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL AND NORTHWEST TENNESSEE BY MORNING. A FEW STRONG STORMS WILL BE POSSIBLE WITH STRONG GUSTY WINDS AND HEAVY RAINFALL WITH LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A COMPLEX OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL AND PARTS OF WEST TENNESSEE THURSDAY. A FEW STRONG STORMS WILL BE POSSIBLE WITH STRONG GUSTY WINDS AND HEAVY RAINFALL WITH LOCALIZED FLASH FLOODING. HEAT INDEX READINGS AROUND 105 DEGREES WILL BE POSSIBLE DURING THE AFTERNOON HOURS FROM THURSDAY INTO FRIDAY ACROSS EAST CENTRAL ARKANSAS...PORTIONS OF SOUTHWEST TENNESSEE...AND PORTIONS OF NORTH MISSISSIPPI. A HEAT ADVISORY MAY BE NEEDED FOR THESE LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. HOWEVER...PLEASE RELAY ANY REPORTS OF FLOODING OR SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN MEMPHIS. SJM
In the hours before
Special weather statement, Aug 7, 4:19 PM CDT, 5 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
419 PM CDT WED AUG 7 2013
MSZ016-017-072200-
LEE MS-ITAWAMBA MS-
419 PM CDT WED AUG 7 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 500 PM CDT FOR...
ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHEASTERN LEE COUNTY IN NORTHEAST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 5 MILES NORTH OF EVERGREEN AT 419 PM CDT...
MOVING EAST AT 15 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN ITAWAMBA AND LEE COUNTIES...INCLUDING LOCATIONS NEAR
FULTON...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER
ALERT ALSO INCLUDES BAY SPRINGS LAKE.
&&
LAT...LON 3430 8817 3418 8818 3408 8820 3409 8863
3436 8858 3438 8816 3431 8816
TIME...MOT...LOC 2119Z 256DEG 13KT 3425 8849Special weather statement, Aug 7, 8:03 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
803 PM CDT WED AUG 7 2013
TNZ054-055-080145-
DECATUR TN-HENDERSON TN-
803 PM CDT WED AUG 7 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 845 PM CDT FOR...
CENTRAL DECATUR COUNTY IN TENNESSEE...
EASTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER DARDEN AT 803 PM CDT...MOVING EAST AT
10 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN DECATUR AND HENDERSON COUNTIES...INCLUDING LOCATIONS NEAR
NATCHEZ TRACE STATE FOREST...SHOULD MONITOR THIS STORM CLOSELY. THIS
SIGNIFICANT WEATHER ALERT ALSO INCLUDES PIN OAK LAKE.
&&
LAT...LON 3551 8832 3574 8836 3578 8798 3576 8799
3572 8803 3568 8801 3566 8801 3564 8802
3560 8802 3553 8798
TIME...MOT...LOC 0103Z 266DEG 7KT 3565 8820Special weather statement, Aug 7, 8:22 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
822 PM CDT WED AUG 7 2013
TNZ021-054-055-080215-
CARROLL TN-DECATUR TN-HENDERSON TN-
822 PM CDT WED AUG 7 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 915 PM CDT FOR...
NORTHERN DECATUR COUNTY IN TENNESSEE...
SOUTHEASTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
NORTHEASTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 8 MILES NORTHEAST OF NATCHEZ TRACE STATE
PARK AT 823 PM CDT...MOVING EAST AT 10 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN CARROLL...DECATUR AND HENDERSON COUNTIES...INCLUDING
LOCATIONS NEAR NATCHEZ TRACE STATE FOREST AND NATCHEZ TRACE STATE
PARK...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3576 8799 3571 8803 3568 8834 3592 8825
3592 8821 3588 8821 3585 8820 3585 8805
3584 8802 3582 8802 3582 8797 3581 8796
TIME...MOT...LOC 0123Z 273DEG 9KT 3584 8814Special weather statement, Aug 7, 8:39 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
839 PM CDT WED AUG 7 2013
TNZ054-055-080215-
DECATUR TN-HENDERSON TN-
839 PM CDT WED AUG 7 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 915 PM CDT FOR...
CENTRAL DECATUR COUNTY IN TENNESSEE...
CENTRAL HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 3 MILES SOUTH OF DARDEN AT 839 PM CDT...
MOVING EAST AT 10 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN DECATUR AND HENDERSON COUNTIES SHOULD MONITOR THIS STORM
CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES PIN OAK LAKE.
&&
LAT...LON 3551 8842 3571 8836 3574 8802 3571 8803
3568 8801 3566 8801 3564 8802 3560 8802
3552 8797
TIME...MOT...LOC 0139Z 291DEG 8KT 3559 8824The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 8:03 PM CDT | Special Weather Statement | MEG | Decatur | 42 min |
| Aug 7, 8:18 PM CDT | Flash Flood Warning | MEG | Carroll, Decatur, Henderson | 117 min |
| Aug 7, 8:22 PM CDT | Special Weather Statement | MEG | Decatur | 53 min |
| Aug 7, 8:39 PM CDT | Special Weather Statement | MEG | Decatur | 36 min |
| Aug 8, 11:11 AM CDT | Heat Advisory | MEG | Shelby | 16 hr |
Nearby
Flash Flood Warnings in Tennessee, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.